Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 11, Issue 4, Pages 657-663
http://dx.doi.org/10.1155/S0161171288000808

Another note on Kempisty's generalized continuity

1Department of Mathematics, State University of New York, College at Old Westbury, Old Westbury, NY 11568, USA
2Department of Mathematical & Computer Sciences, Youngstown State University, Youngstown, OH 44555, USA

Received 23 September 1987; Revised 11 November 1987

Copyright © 1988 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

J. P. Lee and Z. Piotrowski, “Another note on Kempisty's generalized continuity,” International Journal of Mathematics and Mathematical Sciences, vol. 11, no. 4, pp. 657-663, 1988. https://doi.org/10.1155/S0161171288000808.